# SDR FDEA201107052574

- Difficulty date: July 5, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 37,996 hours, 36,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Part number: A2577292600400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ROLLER TRAY AT ABOUT 140 MILLIMETER TO THE LT AND RT FROM THE MIDDLE AT FRAME 60 FOUND CORROSION AROUND FASTENER AREA.   REMOVED ASSY AMM 25-52-24-04, REV 52.0.  NEW TRAY REWORKED (FABRICATED) IAW DWG NR A25772926 ISSUE F.   FABRICATED NEW PART, INSTALLED IAW AMM 25-52-24-04, REV 52.0 REPAIR CLASSIFIED MINOR IAW GMM 6-2-100.
